Journal of Symbolic Logic

A computable ℵ0-categorical structure whose theory computes true arithmetic

Bakhadyr Khoussainov and Antonio Montalbán

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We construct a computable ℵ0-categorical structure whose first order theory is computably equivalent to the true first order theory of arithmetic.

Article information

J. Symbolic Logic, Volume 75, Issue 2 (2010), 728-740.

First available in Project Euclid: 18 March 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Khoussainov, Bakhadyr; Montalbán, Antonio. A computable ℵ 0 -categorical structure whose theory computes true arithmetic. J. Symbolic Logic 75 (2010), no. 2, 728--740. doi:10.2178/jsl/1268917501.

Export citation